# SDR REXA201100179

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 17,488 hours, 14,973 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Part number: 60023046
- Condition: Elongated
- Location: Elevator
- Part time: 17,488 hours, 14,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ELEVATOR NR 2 HINGE ON HORIZONTAL STABILIZER FOUND TO HAVE OVERSIZED BUSHING HOLE (0.5650" D) ON INBOARD LUG.  REPAIRED IAW BOMBARDIER SERVICE CORPORATION EO 601R-55-20931 AND 8110-3 DATED MARCH 16, 2011.
